# SDR DALA1200466303

- Difficulty date: January 4, 2011
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: L5 Door Reveal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR REVEAL DOUBLER CRACKED BS 2231 S-19L -20L.  MAINTENANCE PERFORMED REPAIR TO THE CRACKED REVEAL PER B747-400 SRM 53-60-15 REPAIR 3.
